# SDR MASA20211213617

- Difficulty date: December 8, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 43,564 hours, 34,360 cycles
- System (JASC): 5500 · Empennage Structure
- Part: None
- Part number: AV67021403001
- Part serial: NA
- Condition: Eroded
- Location: Ver Stab Bullet
- Part time: 43,564 hours, 34,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE VERTICAL STABILIZER BULLET FAIRING UPPER PANEL ASSEMBLY WAS FOUND HAVING EROSION DAMAGE. PERFORMED PERMANENT REPAIR JAW CRJ7/9 SRM 51-74-02-201-001-A01, (REV. DATED 7-9-2021). DEFECT LOCATION: VERTICAL STABILIZER BULLET FAIRING UPPER PANEL
